# SDR DALA2021061803315

- Difficulty date: June 18, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 13,430 hours, 1,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3510 4 EMERGENCY CEILING LIGHTS INOP AT DOOR 1R. CORRECTIVE ACTION: REPLACED LIGHT STRIP. OPS CK NORMAL. (7310528)
